Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Short Paper
Robust Optimal Control of Flexible Space Structures by a Proper Controller Using Displacement Output
Yohji Kobayashi
Author information
JOURNALS FREE ACCESS

2013 Volume 26 Issue 9 Pages 342-344

Details
Article 1st page
Information related to the author
© 2013 The Institute of Systems, Control and Information Engineers
Previous article
feedback
Top